# SDR AALA20100421TUL08

- Difficulty date: April 21, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 62,240 hours, 22,136 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING AFT INBOARD UPPER HOLE INDICATES A CRACK AND OUTBOARD UPPER AFT HOLE INDICATES A CRACK.  ACCOMPLISHED DOUBLER REPAIR IN ACCORDANCE WITH EA B757-54-010091 AND FAA-AD CARD F1566AC.
